Volume 4, Number 5 (2019)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Clinical Medicine (ISSN: 2706-8870) > Archive > Paper Information

Delayed systemic reactions to infliximab retreatment in Crohn’s disease

Volume 4, Issue 5, October 2019    |    PP. 186-190    |PDF (147 K)|    Pub. Date: October 6, 2019
7 Downloads     148 Views  

Author(s)
Shi Hui, Department of Gastroenterology and hepatology, Jinling Hospital, China.
Ye Lei, Department of Gastroenterology and hepatology, Jinling Hospital, China.
Lu Hen, Department of Gastroenterology and hepatology, Jinling Hospital, China.
Yang Miaofang, Department of Gastroenterology and hepatology, Jinling Hospital, China.
Liu Chang, Department of Gastroenterology and hepatology, Jinling Hospital, China.
Wang Fangyu, Department of Gastroenterology and hepatology, Jinling Hospital, China.

Abstract
Objective To improve the understanding of Delayed systemic reactions to infliximab retreatment.Method Two cases of anaphylactic reaction following infliximab infusion in patients with active Crohn’s disease(CD) were reported. Both had previously received infliximab treatment over more than one year ago. Related literatures were reviewed.Result Two young male CD patients who obtained remission after infliximab treatment several years ago got flared and received infliximab infusion again. One got arthralgias and the other got myalgias. Both relieved after discontinuation. Conclusion A distant infliximab retreatment is associated with high rates of anaphylactic reaction. Careful monitoring should be adopted in those patients who receive infliximab retreatment.

Keywords
myalgias, arthralgias, infliximab retreatment, Crohn’s disease

Cite this paper
Shi Hui, Ye Lei, Lu Hen, Yang Miaofang, Liu Chang, Wang Fangyu, Delayed systemic reactions to infliximab retreatment in Crohn’s disease, SCIREA Journal of Clinical Medicine (ISSN: 2706-8870). Vol. 4 , No. 5 , 2019 , pp. 186 - 190 .

References

[ 1 ] Fréling E P-BL, Poreaux C, Morali A, et al. IgE antibodies and skin tests in immediate hypersensitivity reactions to infliximab in inflammatory bowel disease: impact on infliximab retreatment. Eur J Gastroenterol Hepatol. 2015;27:1200-8.
[ 2 ] Riegert-Johnson DL GJ, Myers JL, Hubmayr RD, et al. Delayed hypersensitivity reaction and acute respiratory distress syndrome following infliximab infusion. Inflamm Bowel Dis. 2002;8:186-191.
[ 3 ] Cheifetz A SM, Martin S, et al . The incidence and management of infusion reactions to infliximab: a large center experience. Am J Gastroenterol. 2003;98:1315-24.
[ 4 ] Hanauer SB RP, D’Haens G, et al. Delayed hypersensitivity to infliximab (Remicade) re-infusion after a 2–4 year interval without treatment. . Gastroenterology 1999;116:A731.
[ 5 ] Hanauer SB. Review article: safety of infliximab in clinical trials. Aliment Pharmacol Ther. 1999;13(suppl 4):16–23.
[ 6 ] Cohen RD, Tsang JF, Hanauer SB. Infliximab in Crohn's disease: first anniversary clinical experience. . Am J Gastroenterol. 2000;95:3469-77.
[ 7 ] Kugathasan S LM, Saeian K, Vasilopoulos S, et al. Infliximab retreatment in adults and children with Crohn's disease: risk factors for the development of delayed severe systemic reaction. Am J Gastroenterol. 2002;97:1408-14.
[ 8 ] Keenan GF ST, Boscia JA . Invasive pulmonary aspergillosis associated with infliximab therapy. N Engl J Med. 2001;344:1100.
[ 9 ] Baraliakos X LJ, Rudwaleit M, et al. Safety and efficacy of readministration of infliximab after longterm continuous therapy and withdrawal in patients with ankylosing spondylitis. J Rheumatol. 2007;34:510-5.
[ 10 ] Sandborn WJ, Hanauer SB. Infliximab in the treatment of Crohn's disease: a user's guide for clinicians. Am J Gastroenterol. 2002;97:2962-72.
[ 11 ] Hanauer SB, Lichtenstein GR, Columbel J-F, et al. Maintenance infliximab (Remicade) is safe, effective and steroidsparing in Crohn’s disease: Preliminary results from the Accent I Trial. . Gastroenterology 2001;120:P-11.
[ 12 ] Hinojosa J, Borras-Blasco J, Maroto N, et al. Severe myalgia associated with adalimumab treatment in a patient with Crohn's disease. Ann Pharmacother 2008;42:1130-3.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2283 Downloads 17136 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2355 Downloads 14592 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2249 Downloads 14440 Views
Upcoming Conferences